Alert archive / Mississippi / Flash Flood Warnings in 2022

Flash Flood Warning 85, NWS Jackson, MS

December 14, 2022Forrest County, Jones County, Lamar County, Mississippi

NWS Jackson, MS issued this flash flood warning at Dec 14, 2022, 3:24 PM CST for Forrest County, Jones County, Lamar County, Mississippi. It was in force for 3 hr. 5 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Dec 14, 2022, 3:24 PM CST (21:24 UTC)
Expired
Dec 14, 2022, 6:00 PM CST
In force
3 hr
Issued by
NWS Jackson, MS
Area
Storm-based polygon
Flood severity
None

Counties Forrest County, MS, Jones County, MS, Lamar County, MS

The radar

The Mobile radar (KMOB), 123 km from the middle of the area, began a volume at 21:27 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Dec 14, 3:25 PM CSTFLASH FLOOD1 Ne Hattiesburg, MSMULTIPLE STREETS FLOODED IN THE CITY OF HATTIESBURG. MULTIPLE CARS STALLED OUT.
Dec 14, 3:39 PM CSTFLASH FLOODWest Hattiesburg, MSWATER RESCUE FROM STALLED CAR REPORTED ON HARDY STREET.
Dec 14, 3:45 PM CSTFLASH FLOOD2 S Glendale, MSCARS STALLED ALONG PROVIDENCE ST AND OLD HWY 42. PARKING LOTS AND SEVERAL ROADS FLOODED.
Dec 14, 5:00 PM CSTFLASH FLOOD2 N Okahola, MSPORTIONS OF SLADE AND WHIDDON ROAD WERE FLOODED.
Dec 14, 5:30 PM CSTFLASH FLOOD1 E Arnold Line, MSSEVERAL HOMES AND ROADS WERE FLOODED AROUND WEST HATTIESBURG.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 5 storm reports to this flash flood warning; the first came 1 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Slidell Radar S, LA (KSIL), launched 12:00Z, 9.4 hours before the alert went out and 120 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Slidell Radar S, LA at 12:00Z on 2022-12-14Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 963 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Slidell Radar S, LA at 12:00Z on 2022-12-14The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 248 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
963 J/kg
Mixed-layer CIN
-7 J/kg
Mixed-layer LCL
608 m above ground
0-6 km bulk shear
52 kt
0-1 km storm-relative helicity
248 m²/s²
0-3 km storm-relative helicity
294 m²/s²
Significant tornado parameter
1.6
Supercell composite
8.5

Open this sounding in Storm Lab

The text

As transmitted.

547 
WGUS54 KJAN 142124
FFWJAN
MSC035-067-073-150000-
/O.NEW.KJAN.FF.W.0085.221214T2124Z-221215T0000Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Jackson MS
324 PM CST Wed Dec 14 2022

The National Weather Service in Jackson has issued a

* Flash Flood Warning for...
  Northern Forrest County in southeastern Mississippi...
  South Central Jones County in southeastern Mississippi...
  Central Lamar County in southeastern Mississippi...

* Until 600 PM CST.

* At 324 PM CST, Doppler radar indicated thunderstorms producing 
  heavy rain across the warned area. Between 1 and 3 inches of rain 
  have fallen. Additional rainfall amounts of 1 to 2 inches are 
  possible in the warned area. Flash flooding is ongoing or expected 
  to begin shortly.

  HAZARD...Flash flooding caused by thunderstorms.

  SOURCE...Radar.

  IMPACT...Flash flooding of small creeks and streams, urban
           areas, highways, streets and underpasses as well as
           other poor drainage and low-lying areas.

* Some locations that will experience flash flooding include...
  Hattiesburg, Petal, West Hattiesburg, Purvis, Oak Grove, Pine 
  Ridge, Sunrise, Eastabuchie, Macedonia and Baxterville.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood 
deaths occur in vehicles.

&&

LAT...LON 3116 8965 3155 8913 3146 8904 3143 8907
      3143 8915 3135 8915 3102 8946 3100 8963

FLASH FLOOD...RADAR INDICATED

$$

JNE
1 follow-up statement
862 
WGUS74 KJAN 142147
FFSJAN

Flash Flood Statement
National Weather Service Jackson MS
347 PM CST Wed Dec 14 2022

MSC035-067-073-150000-
/O.CON.KJAN.FF.W.0085.000000T0000Z-221215T0000Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Forrest MS-Jones MS-Lamar MS-
347 PM CST Wed Dec 14 2022

...FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 6 PM CST THIS EVENING 
FOR NORTHERN FORREST, SOUTH CENTRAL JONES AND CENTRAL LAMAR 
COUNTIES...

At 347 PM CST, Doppler radar indicated thunderstorms producing heavy 
rain across the warned area. Between 1 and 3 inches of rain have 
fallen. Additional rainfall amounts of 1 to 2 inches are possible in 
the warned area. Flash flooding is ongoing or expected to begin 
shortly.

HAZARD...Life threatening flash flooding. Thunderstorms producing
         flash flooding.

SOURCE...Radar.

IMPACT...Life threatening flash flooding of creeks and streams,
         urban areas, highways, streets and underpasses.

Some locations that will experience flash flooding include...
  Hattiesburg, Petal, West Hattiesburg, Purvis, Oak Grove, Pine 
  Ridge, Sunrise, Eastabuchie, Macedonia and Baxterville.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood 
deaths occur in vehicles.

&&

LAT...LON 3116 8965 3155 8913 3146 8904 3143 8907
      3143 8915 3135 8915 3102 8946 3100 8963

FLASH FLOOD...RADAR INDICATED
FLASH FLOOD DAMAGE THREAT...CONSIDERABLE

$$

JNE

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Jackson, MS wrote its last area forecast discussion before this flash flood warning went out at Dec 14, 11:44 AM CST, 3 hours 40 minutes earlier.

Area forecast discussion, Dec 14, 11:44 AM CST, 3 hours 40 minutes before
Area Forecast Discussion...UPDATED
National Weather Service Jackson MS
1144 AM CST Wed Dec 14 2022

...New AVIATION...

.MESOSCALE UPDATE...
Issued at 1031 AM CST Wed Dec 14 2022

The initial cold front has stalled near a Natchez to Vicksburg to
Greenwood line and current radar imagery still showed showers and
thunderstorms east of this stalled front. Mid morning water vapor
imagery/RAP analysis showed a potent shortwave trough moving over
east Texas that will swing across our region this afternoon and
evening. This will help develop a surface low to our southwest
that will ride northeast along the stalled boundary and help
develop additional severe thunderstorms across the southeast
portions of our CWA. Although severe storms will be possible
generally along and southeast of the Natchez Trace, the greatest
potential and most intense storms are expected across our
southeast. Environmental parameters across our southeast will
remain favorable for the development of tornadoes; some may be
strong, damaging wind gusts to 70 mph, and hail to the size of
golf balls. SPC has upgraded our southeast with a "Moderate (4/5)"
in the latest day one outlook. In addition, heavy rainfall will
remain a concern again generally along and southeast of the
Natchez Trace where several additional inches of rain in a short
amount will lead to flash flooding and minor river flooding. /22/

&&

.DISCUSSION...
Issued at 159 AM CST Wed Dec 14 2022

Today and tonight...Will not be making any big changes to the
short term forecast at this point. Current forecast was on track.
Severe storms continue to develop along the boundary draped from
near Greenwood to Yazoo City down to Jonesville. Models show a
wave developing over the northern Gulf later today, helping to
push the boundary out of the area. At this time storm activity
seems to be slightly further east than expected with thunderstorms
moving into the metro area. Air was a little more stable to
the northeast, so there has been less thunderstorm development.
The best moisture and instability remain generally south of I-20.
Cells continue to develop over the southeast where dewpoints were
in the lower 70s. Still looks like a pretty active day.

Guidance continues to suggest that the system will slow down
supporting the flash flood risk. Rainfall has been really
efficient, where really good rates were likely causing localized
flooding. Drier air was moving into the Delta and rain was
thinning from the north and west. Stuck with guidance for pops and
temps. Clouds and rain should keep values relatively steady for
today.

Thursday through next Tuesday...

Forecast remains somewhat on track for the most part for the long
term period as we head into Thursday. Model guidance highlight a
large closed low spinning over Iowa. As low shifts east towards the
Great Lakes, broad upper troughing should continue to prevail across
our CWA heading into Friday. This in turn, should bring a
drier/colder airmass which should allow for drier weather to
dominate our forecast for the next several days.

With this aforementioned cold front, afternoon temperatures should
peak into the 50s with a few areas along and north of the Hwy 82
corridor to dip into the upper 40s. Heading into the weekend, model
guidance indicate another shortwave trough approaching our forecast
area by early Saturday morning. In response to this, another cold
front should drive across the region. Areas across the region could
see morning lows dip into the 30s. The coldest night looks to be
Saturday with overnight lows ranging in the upper 20s to low 30s.
Models are in disagreement with each other in regards to possible
rain showers on Saturday evening. By Sunday, a high pressure system
should being to move across the area. As the system begins to track
east by Sunday evening, return flow should begin to across our CWA.
Rain chances should return on Monday and Tuesday with afternoon
highs in the upper 50s. /CRJ/

&&

.AVIATION...
(18Z TAFS)
Issued at 1141 AM CST Wed Dec 14 2022

MVFR cigs along with -RA wl continue at GLH and GWO through this
aftn before improving to VFR conditions by this evening.
Otherwise, Numerous TSRA will continue across the area along and
ahead of a cold front that wl take until this evening to move se
of HBG. IFR/LIFR conditions along with strong gusty winds wl
accompany the TSRA. Conditions wl be slow to improve from the west
this evening and east MS TAF sites wl see MVFR cigs until after
06Z Thu. VFR conditions are expected to prevail through the end of
the TAF period once conditions improve areawide after 06Z Thu. /22/

&&

.PRELIMINARY POINT TEMPS/POPS...
Jackson       41  57  34  54 /  20   0   0   0
Meridian      42  59  34  55 /  70   0   0   0
Vicksburg     39  57  34  54 /   0   0   0   0
Hattiesburg   45  62  36  60 /  60   0   0   0
Natchez       40  58  34  55 /   0   0   0   0
Greenville    39  54  34  50 /   0   0   0   0
Greenwood     39  54  34  50 /  20   0   0   0

&&

.JAN WATCHES/WARNINGS/ADVISORIES...
MS...Flood Watch until 6 PM CST this evening for MSZ025>033-035>039-
     042>066-072>074.

LA...None.
AR...None.
&&

07/CR/22
Hazardous weather outlook, Dec 14, 1:48 PM CST, 1 hour 36 minutes before
Hazardous Weather Outlook
National Weather Service Jackson MS
148 PM CST Wed Dec 14 2022

ARZ074-075-LAZ007>009-015-016-023-024-MSZ018-019-025-034-035-040-
041-152000-
Ashley-Chicot-Morehouse-West Carroll-East Carroll-Richland-
Madison LA-Franklin LA-Catahoula-Bolivar-Sunflower-Leflore-
Washington-Humphreys-Issaquena-Sharkey-
148 PM CST Wed Dec 14 2022

This hazardous weather outlook is for portions of southeast
Arkansas, northeast Louisiana, central Mississippi, north central
Mississippi, northwest Mississippi, and west central Mississippi.

.DAY ONE...Tonight and Thursday

The probability for widespread hazardous weather is low.

.DAYS TWO THROUGH SEVEN...Thursday night through Tuesday

The probability for widespread hazardous weather is low.

.SPOTTER CALL TO ACTION STATEMENT...
The activation of storm spotters, HAM radio operators, and
emergency management personnel in support of severe weather
operations is not expected through next Tuesday.

LAZ025-026-MSZ026>030-032-036-037-042-043-047-048-053-152000-
Tensas-Concordia-Grenada-Carroll-Montgomery-Webster-Clay-Choctaw-
Holmes-Attala-Yazoo-Madison MS-Warren-Hinds-Claiborne-
148 PM CST Wed Dec 14 2022

This hazardous weather outlook is for portions of northeast
Louisiana, central Mississippi, north central Mississippi,
northeast Mississippi, southwest Mississippi, and west central
Mississippi.

.DAY ONE...Tonight and Thursday

FLOODING
THREAT...Limited
TIMING...Through the remainder of this afternoon

Additional heavy rainfall will make localized flash flooding
possible, particularly in low lying and urban areas. Minor river
flooding is also possible.

(https://www.weather.gov/images/jan/graphicast/2.png)

.DAYS TWO THROUGH SEVEN...Thursday night through Tuesday

The probability for widespread hazardous weather is low.

.SPOTTER CALL TO ACTION STATEMENT...
The activation of storm spotters, HAM radio operators, and
emergency management personnel in support of severe weather
operations is not expected through next Tuesday.

MSZ031-038-060-152000-
Lowndes-Winston-Adams-
148 PM CST Wed Dec 14 2022

This hazardous weather outlook is for portions of east central
Mississippi, northeast Mississippi, and southwest Mississippi.

.DAY ONE...Tonight and Thursday

SEVERE THUNDERSTORMS
THREAT...Marginal
TIMING...Through the remainder of this afternoon

FLOODING
THREAT...Elevated
TIMING...Through the remainder of this afternoon

Isolated severe storms capable of damaging winds and hail are
possible. A tornado cannot be ruled out.

(https://www.weather.gov/images/jan/graphicast/1.png)

Additional heavy rainfall over saturated grounds will likely lead
to areas of flash flooding and some roads could be flooded or
closed. Some structures may be potentially threatened by high
water. Minor river flooding is also possible.

(https://www.weather.gov/images/jan/graphicast/2.png)

.DAYS TWO THROUGH SEVEN...Thursday night through Tuesday

The probability for widespread hazardous weather is low.

.SPOTTER CALL TO ACTION STATEMENT...
The activation of storm spotters, HAM radio operators, and
emergency management personnel in support of severe weather
operations may be needed for portions of the region remainder
of the afternoon.

MSZ033-039-044-054-059-061-152000-
Oktibbeha-Noxubee-Leake-Copiah-Jefferson-Franklin MS-
148 PM CST Wed Dec 14 2022

This hazardous weather outlook is for portions of central
Mississippi, east central Mississippi, northeast Mississippi, and
southwest Mississippi.

.DAY ONE...Tonight and Thursday

FLOODING
THREAT...Elevated
TIMING...Through the remainder of this afternoon

Additional heavy rainfall over saturated grounds will likely lead
to areas of flash flooding and some roads could be flooded or
closed. Some structures may be potentially threatened by high
water. Minor river flooding is also possible.

(https://www.weather.gov/images/jan/graphicast/2.png)

.DAYS TWO THROUGH SEVEN...Thursday night through Tuesday

The probability for widespread hazardous weather is low.

.SPOTTER CALL TO ACTION STATEMENT...
The activation of storm spotters, HAM radio operators, and
emergency management personnel in support of severe weather
operations is not expected through next Tuesday.

MSZ045-046-050-055-062-152000-
Neshoba-Kemper-Scott-Simpson-Lincoln-
148 PM CST Wed Dec 14 2022

This hazardous weather outlook is for portions of central
Mississippi, east central Mississippi, and south central
Mississippi.

.DAY ONE...Tonight and Thursday

SEVERE THUNDERSTORMS
THREAT...Enhanced
TIMING...Through the remainder of this afternoon

FLOODING
THREAT...Elevated
TIMING...Through the remainder of this afternoon

Severe thunderstorms are likely and tornadoes are possible. Some
tornadoes may be strong. Some thunderstorms may produce damaging
winds up to 70 mph and large hail up to golf ball size.

(https://www.weather.gov/images/jan/graphicast/1.png)

Additional heavy rainfall over saturated grounds will likely lead
to areas of flash flooding and some roads could be flooded or
closed. Some structures may be potentially threatened by high
water. Minor river flooding is also possible.

(https://www.weather.gov/images/jan/graphicast/2.png)

.DAYS TWO THROUGH SEVEN...Thursday night through Tuesday

The probability for widespread hazardous weather is low.

.SPOTTER CALL TO ACTION STATEMENT...
The activation of storm spotters, HAM radio operators, and
emergency management personnel in support of severe weather
operations may be needed for portions of the region remainder
of the afternoon.

MSZ049-152000-
Rankin-
148 PM CST Wed Dec 14 2022

This hazardous weather outlook is for portions of central
Mississippi.

.DAY ONE...Tonight and Thursday

SEVERE THUNDERSTORMS
THREAT...Slight
TIMING...Through the remainder of this afternoon

FLOODING
THREAT...Elevated
TIMING...Through the remainder of this afternoon

Severe thunderstorms and tornadoes are possible. Some
thunderstorms could produce damaging winds to 60 mph and hail at
least to the size of quarters.

(https://www.weather.gov/images/jan/graphicast/1.png)

Additional heavy rainfall over saturated grounds will likely lead
to areas of flash flooding and some roads could be flooded or
closed. Some structures may be potentially threatened by high
water. Minor river flooding is also possible.

(https://www.weather.gov/images/jan/graphicast/2.png)

.DAYS TWO THROUGH SEVEN...Thursday night through Tuesday

The probability for widespread hazardous weather is low.

.SPOTTER CALL TO ACTION STATEMENT...
The activation of storm spotters, HAM radio operators, and
emergency management personnel in support of severe weather
operations may be needed for portions of the region remainder
of the afternoon.

MSZ051-052-056>058-063>066-072>074-152000-
Newton-Lauderdale-Smith-Jasper-Clarke-Lawrence-Jefferson Davis-
Covington-Jones-Marion-Lamar-Forrest-
148 PM CST Wed Dec 14 2022

This hazardous weather outlook is for portions of central
Mississippi, east central Mississippi, south central Mississippi,
and southeast Mississippi.

.DAY ONE...Tonight and Thursday

SEVERE THUNDERSTORMS
THREAT...Moderate
TIMING...Through the remainder of this afternoon

FLOODING
THREAT...Elevated
TIMING...Through the remainder of this afternoon

Severe thunderstorms are likely and tornadoes are possible. Some
tornadoes may be strong. Some thunderstorms may produce damaging
winds up to 70 mph and large hail up to golf ball size.

(https://www.weather.gov/images/jan/graphicast/1.png)

Additional heavy rainfall over saturated grounds will likely lead
to areas of flash flooding and some roads could be flooded or
closed. Some structures may be potentially threatened by high
water. Minor river flooding is also possible.

(https://www.weather.gov/images/jan/graphicast/2.png)

.DAYS TWO THROUGH SEVEN...Thursday night through Tuesday

The probability for widespread hazardous weather is low.

.SPOTTER CALL TO ACTION STATEMENT...
The activation of storm spotters, HAM radio operators, and
emergency management personnel in support of severe weather
operations may be needed for portions of the region remainder
of the afternoon.

0

&&

...HAZARD LEGEND...

*FLOODING*
Extreme...Confident in significant flooding.
Significant...Significant flooding possible.
Elevated...Confident in flooding.
Limited...Flooding possible.

*SEVERE THUNDERSTORMS*
High...Significant severe thunderstorms are expected.
Moderate...Severe storms expected with significant
 severe weather possible.
Enhanced...Severe storms expected.
Slight...Severe storms possible.
Marginal...Isolated severe storms possible.

...USEFUL WEATHER WEB PAGES (URLS)...

NWS JAN Home page...
   https://www.weather.gov/jan
Stay Aware, Stay Safe NWS JAN Briefing Page...
   https://www.weather.gov/jan/safe
Latest Weather Briefing...
   https://www.weather.gov/jan/weather_briefing

Find NWS JAN on Facebook...
   https://www.facebook.com/NWSJacksonMS
Follow NWS JAN on Twitter...
   @NWSJacksonMS
Follow NWS JAN on Youtube...
   https://www.youtube.com/user/NWSJacksonMiss

...ADDITIONAL URLS FOR FLOODING ISSUES...

Current Watches and Warnings...
   https://www.weather.gov/jan/safe_HeavyRain

Observed Precipitation Images...
   https://www.weather.gov/jan/precipmaps

River Forecast Center...
   https://www.weather.gov/lmrfc/
Significant River Flood Outlook...
   https://www.wpc.ncep.noaa.gov/nationalfloodoutlook/index.html
Day 1 through 3 Excessive Rainfall...
   https://www.wpc.ncep.noaa.gov/qpf/excess_rain.shtml
Excessive Rainfall Discussion...
   https://www.wpc.ncep.noaa.gov/discussions/qpferd.html
Day 1 through 7 QPF...
   https://www.wpc.ncep.noaa.gov/qpf/qpf2.shtml
QPF Discussion...
   https://www.wpc.ncep.noaa.gov/discussions/qpfpfd.html
...ADDITIONAL URLS FOR SEVERE WEATHER ISSUES...

Storm Prediction Center (SPC)...
   https://www.spc.noaa.gov/
Meso Analysis...
   https://www.spc.noaa.gov/exper/mesoanalysis/
Day 1 through 3 Outlooks...
   https://www.spc.noaa.gov/products/outlook/
Storm Reports...
   https://www.spc.noaa.gov/climo/online/

In the hours before

Local storm report, Dec 14, 2:41 PM CST, 43 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
241 PM CST WED DEC 14 2022

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0233 PM     FUNNEL CLOUD     PETAL                   31.35N 89.25W
12/14/2022                   FORREST            MS   FIRE DEPT/RESCUE

            FUNNEL REPORTED IN PETAL MS.

&&

SS
Local storm report, Dec 14, 2:45 PM CST, 39 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
245 PM CST WED DEC 14 2022

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1111 PM     TORNADO          ANGUILLA                32.98N 90.83W
12/13/2022                   SHARKEY            MS   BROADCAST MEDIA

            LARGE TREE UPROOTED, SEVERAL STRUCTURES
            DESTROYED, LARGE TREE LIMBS DOWN.

&&

AJ
Local storm report, Dec 14, 2:50 PM CST, 34 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
250 PM CST WED DEC 14 2022

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0648 AM     TORNADO          3 SSW CROSS ROADS       32.20N 89.78W
12/14/2022                   RANKIN             MS   BROADCAST MEDIA

            FOUR POULTRY HOMES DESTROYED ON GADDIS MYERS
            RD.

&&

AJ
Local storm report, Dec 14, 3:02 PM CST, 22 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
302 PM CST WED DEC 14 2022

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0107 PM     FLASH FLOOD      2 SSW CLOVERDALE        31.47N 91.43W
12/14/2022                   ADAMS              MS   PUBLIC

            SEVERAL BRIDGES INUNDATED IN ADAMS COUNTY,
            INCLUDING ON BURKE ROAD.

&&

AJ
Local storm report, Dec 14, 3:08 PM CST, 16 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
308 PM CST WED DEC 14 2022

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0233 PM     TORNADO          3 NNE MANNASSA          32.04N 88.56W
12/14/2022                   CLARKE             MS   PUBLIC

            HEAVY STRUCTURAL DAMAGE EAST OF QUITMAN ON
            COUNTY ROAD 670 AND ANOTHER STRUCTURE IS
            COMPLETELY GONE.

&&

AJ
Local storm report, Dec 14, 3:10 PM CST, 14 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
310 PM CST WED DEC 14 2022

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0231 PM     TORNADO          1 SE MANNASSA           31.99N 88.57W
12/14/2022                   CLARKE             MS   PUBLIC

            POSSIBLE TORNADO DAMAGE AT THE INTERSECTION
            OF COUNTY ROAD 660 AND COUNTY ROAD 511.
            HEAVY TREE DAMAGE AND ROADS BLOCKED.

&&

SS

The office that day

Everything else NWS Jackson, MS issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Dec 13, 8:21 PM CSTSevere Thunderstorm WarningJANWashington54 min
Dec 13, 9:11 PM CSTTornado WarningJANBolivar, Washington64 min
Dec 13, 9:16 PM CSTTornado WarningJANIssaquena, Sharkey, Washington28 min
Dec 13, 9:42 PM CSTSevere Thunderstorm WarningJANBolivar, Sunflower48 min
Dec 13, 9:52 PM CSTFlash Flood WarningJANWashington3 hr
Dec 13, 10:04 PM CSTSevere Thunderstorm WarningJANWashington56 min
Dec 13, 10:09 PM CSTTornado WarningJANLeflore, Sunflower51 min
Dec 13, 10:23 PM CSTTornado WarningJANBolivar, Sunflower, Washington36 min
Dec 13, 10:42 PM CSTTornado WarningJANIssaquena, Warren63 min
Dec 13, 10:50 PM CSTSevere Thunderstorm WarningJANIssaquena, Sharkey, Washington40 min
Dec 13, 11:07 PM CSTTornado WarningJANHumphreys, Sharkey53 min
Dec 13, 11:14 PM CSTSevere Thunderstorm WarningJANLeflore, Sunflower61 min
Dec 13, 11:18 PM CSTTornado Warning Tornado observedJANIssaquena, Sharkey, Yazoo57 min
Dec 13, 11:51 PM CSTFlash Flood WarningJANSunflower, Washington3 hr
Dec 13, 11:51 PM CSTSevere Thunderstorm WarningJANIssaquena, Warren54 min
Dec 13, 11:54 PM CSTTornado WarningJANIssaquena, Sharkey, Warren66 min
Dec 14, 12:05 AM CSTTornado WarningJANHolmes, Humphreys, Sharkey, Yazoo40 min
Dec 14, 12:13 AM CSTTornado WarningJANCarroll, Grenada, Leflore62 min
Dec 14, 12:31 AM CSTTornado WarningJANHumphreys, Issaquena, Sharkey, Yazoo44 min
Dec 14, 12:48 AM CSTSevere Thunderstorm WarningJANAttala, Carroll, Holmes, Humphreys, Yazoo57 min
Dec 14, 12:55 AM CSTFlash Flood WarningJANIssaquena, Sharkey, Warren3 hr
Dec 14, 1:03 AM CSTTornado WarningJANAttala, Carroll, Holmes, Montgomery57 min
Dec 14, 1:05 AM CSTTornado WarningJANHolmes, Yazoo55 min
Dec 14, 1:11 AM CSTSevere Thunderstorm WarningJANClaiborne, Jefferson49 min
Dec 14, 1:31 AM CSTSevere Thunderstorm WarningJANAdams44 min
Dec 14, 1:50 AM CSTSevere Thunderstorm WarningJANAttala, Carroll, Choctaw, Montgomery, Webster55 min
Dec 14, 1:50 AM CSTTornado WarningJANAdams, Jefferson55 min
Dec 14, 1:56 AM CSTSevere Thunderstorm WarningJANClaiborne, Jefferson, Warren49 min
Dec 14, 2:36 AM CSTSevere Thunderstorm WarningJANAdams, Franklin, Jefferson54 min
Dec 14, 2:47 AM CSTSpecial Weather StatementJANClaiborne58 min
Dec 14, 2:51 AM CSTTornado WarningJANAdams, Franklin, Jefferson54 min
Dec 14, 3:05 AM CSTFlash Flood WarningJANAdams3 hr
Dec 14, 3:10 AM CSTSpecial Weather StatementJANChoctaw, Clay50 min
Dec 14, 3:33 AM CSTTornado WarningJANClaiborne, Copiah, Jefferson57 min
Dec 14, 3:43 AM CSTSevere Thunderstorm WarningJANFranklin62 min
Dec 14, 3:52 AM CSTFlash Flood WarningJANClaiborne, Jefferson3 hr
Dec 14, 5:02 AM CSTTornado WarningJANCopiah, Hinds, Rankin58 min
Dec 14, 5:08 AM CSTTornado WarningJANCopiah, Lincoln, Rankin, Simpson67 min
Dec 14, 5:24 AM CSTFlash Flood WarningJANAdams, Franklin, Jefferson3 hr
Dec 14, 5:36 AM CSTTornado WarningJANMadison, Rankin, Scott54 min
Dec 14, 6:10 AM CSTTornado WarningJANRankin, Simpson47 min
Dec 14, 6:45 AM CSTTornado WarningJANScott, Smith60 min
Dec 14, 7:00 AM CSTTornado WarningJANLawrence, Lincoln47 min
Dec 14, 7:04 AM CSTSevere Thunderstorm WarningJANScott, Simpson, Smith41 min
Dec 14, 7:29 AM CSTTornado WarningJANJasper, Newton, Scott, Smith61 min
Dec 14, 7:41 AM CSTFlash Flood WarningJANCopiah, Franklin, Lawrence, Lincoln, Simpson2 hr
Dec 14, 7:41 AM CSTTornado WarningJANCovington, Jefferson Davis, Simpson, Smith64 min
Dec 14, 8:21 AM CSTTornado WarningJANJasper, Smith54 min
Dec 14, 9:13 AM CSTTornado WarningJANJasper, Newton39 min
Dec 14, 10:37 AM CSTFlash Flood WarningJANAdams, Franklin, Jefferson3 hr
Dec 14, 10:45 AM CSTRiver Flood WarningJANCarroll, Leflore48 hr
Dec 14, 10:48 AM CSTRiver Flood WarningJANYazoo24 hr
Dec 14, 10:49 AM CSTRiver Flood WarningJANJones24 hr
Dec 14, 10:51 AM CSTRiver Flood WarningJANNeshoba5 days
Dec 14, 11:04 AM CSTFlash Flood WarningJANClaiborne, Jefferson3 hr
Dec 14, 11:30 AM CSTFlash Flood WarningJANCopiah, Hinds, Lincoln3 hr
Dec 14, 11:31 AM CSTRiver Flood WarningJANFranklin23 hr
Dec 14, 11:34 AM CSTFlash Flood WarningJANHinds, Madison, Rankin, Scott3 hr
Dec 14, 11:53 AM CSTTornado WarningJANJefferson Davis, Lamar, Marion67 min
Dec 14, 11:57 AM CSTTornado WarningJANCovington, Jefferson Davis, Simpson31 min
Dec 14, 12:00 PM CSTTornado WarningJANJasper, Newton60 min
Dec 14, 12:15 PM CSTFlash Flood WarningJANFranklin3 hr
Dec 14, 12:28 PM CSTTornado WarningJANClarke, Jasper, Jones62 min
Dec 14, 12:36 PM CSTTornado WarningJANForrest, Lamar54 min
Dec 14, 12:39 PM CSTTornado Warning Tornado observedConsiderable damage threatJANKemper, Lauderdale66 min
Dec 14, 12:43 PM CSTTornado WarningJANCovington, Jasper, Jones, Smith62 min
Dec 14, 12:44 PM CSTTornado WarningJANJasper, Smith15 min
Dec 14, 12:54 PM CSTTornado WarningJANMarion44 min
Dec 14, 12:55 PM CSTTornado WarningJANJefferson Davis, Lawrence53 min
Dec 14, 1:09 PM CSTTornado WarningJANJones66 min
Dec 14, 1:28 PM CSTTornado WarningJANClarke, Jasper, Lauderdale33 min
Dec 14, 1:33 PM CSTTornado WarningJANJasper, Lauderdale, Newton57 min
Dec 14, 1:38 PM CSTTornado WarningJANKemper39 min
Dec 14, 1:44 PM CSTTornado WarningJANForrest, Jones, Lamar44 min
Dec 14, 1:49 PM CSTTornado WarningJANLauderdale56 min
Dec 14, 2:02 PM CSTTornado WarningJANClarke58 min
Dec 14, 2:15 PM CSTTornado WarningJANForrest, Lamar60 min
Dec 14, 2:53 PM CSTTornado WarningJANClarke14 min
Dec 14, 3:13 PM CSTSevere Thunderstorm WarningJANForrest, Lamar47 min
Dec 14, 3:26 PM CSTTornado WarningJANForrest22 min

Nearby

Flash Flood Warnings in Mississippi, 2022Every flash flood warning in 2022

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.